# SDR SWIA200819255

- Difficulty date: February 22, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 19,806 hours, 26,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1043
- Condition: Discharged
- Location: Emergency Lights
- Part time: 14,346 hours, 20,631 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5485 - SEVERAL EMERGENCY FLOOR LIGHTS AND BOTH OVERWING EXIT LIGHTS ARE INOPERATIVE.  REPLACED BATTERY PACK.  OPS CHECK GOOD.
